# SDR CA090813012

- Difficulty date: July 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 4,521 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LWR CTR SEAL REST, UPPER FWD AND AFT SILL DOUBLER PLATES, SCUFF PLATE SUPPORTS, AND ATTACHMENT HARDWARE HAVE CORROSION. THIS IS THE 2ND ACFT TO HAVE THIS PROBLEM FOUND AFTER SILL SCUFF PLATES REMOVED.  BELIEVE THE CAUSE MAY BE DUE TO LACK OF CORROSION PREVENTATIVE COMPOUND USED AND LACK OF GOOD DRAINAGE.  ANOTHER ACFT WAS FOUND TO HAVE THE SAME CORROSION ISSUE.   SEAL REST: PN 170-67467-001 DOUBLER: PN 170-67032-402 DOUBLER: PN 170-67115-002 SUPPORT: PN 170-67032-401 SUPPORT: PN 170-67032-402 SUPPORT: PN 170-67176-403 (QTY 3).
